I went to the doctor and told him I get knots in my stomach everyday. It feels like I'm always worried about something. I would do anything to feel relaxed, not worry, and enjoy life! Will it boost my mood too?
Yes, Paxil may help with the knots in the stomach (anxiety) and will boost the mood. You may experince some mild side effects when you first start this medication such as headache, diarrhea, drowiness, and nausea but this subsides with continued use. So hang in there. It will take upwards of a month to reach maximum effectiveness.
Good luck on the new med,
Hello calieo77. I started Paxil, several months ago. Just to let you in how its effected me. Three ways, weight gain and a dry throat, and fatique. I use it as an anti-anxiety medication, and the fatique helps me in that area. Not racing inside etc. Well, hope you find it helps, it does take some time before you begin to see results, as you know, drugs effect us all in different ways. What works and effects one person in a certain way, might not do so for another. Have a find day.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2009 • 6 answers
Posted 29 Jan 2010 • 4 answers
Posted 26 Jun 2015 • 3 answers
Posted 11 Sep 2015 • 3 answers
Posted 5 Apr 2016 • 2 answers